# SDR USAA920080652

- Difficulty date: March 16, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- Aircraft time: 59,485 hours, 23,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435332MC
- Part serial: BN779
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - RIGHT WING OUTBOARD TRAILING EDGE FLAP HAS AREA OF DELAMINATION.  REPLACED RIGHT WING OUTBOARD TRAILING EDGE FLAP IAW B737 SRM 27-51-39.
